Title: Riemannian-manifolds with homogeneous geodesics
Authors: Kowalski, O ×
Vanhecke, Lieven #
Issue Date: 1991
Publisher: Unione mat ital
Series Title: Bollettino della unione matematica italiana vol:5B issue:1 pages:189-246
ISSN: 0041-7084
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science